# SDR AWXA200501472

- Difficulty date: November 18, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 58,207 hours, 40,680 cycles
- Engine: Ge CFM563B1
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6558280511
- Condition: Cracked
- Location: Bs 361
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING C19 CHECK DISCOVERED SHEAR TIE CRACKED, .75 INCHES IN LENGTH, AT BS 361, FROM WL 224 TO WL 229 AND FROM STR 14R TO STR 15R.  MAINTENANCE CUT OUT DAMAGED SECTION OF SHEAR TIE IAW SRM 53-00-07-2R7.  FABRICATED REPAIR DOUBLER AND RECEIVED NEW SHEAR TIE IAW SRM 53-00-07-2R7.  INSTALLED FABRICATED REPAIR PARTS IAW SRM 53-00-07-2R7.
